# SDR DALA2020022091273

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 68,954 hours, 25,913 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6700, L/P 6490081) 3L ENTRY DOOR HANDLE MOVES UP 1-2 INCHES IN FLIGHT. CORRECTIVE ACTION: PERFORMED CHECK OF 3L PAX ENTRY DOOR PER B757 AMM 52-11. NO DISCREPANCIES NOTED.
